The method of lines for hyperbolic stochastic functional partial differential equations

Monika Wrzosek , Maria Ziemlańska

Abstract

We apply an approximation by means of the method of lines for hyperbolic stochastic functional partial differential equations driven by one-dimensional Brownian motion. We study the stability with respect to small L2-perturbations.
Publication typeIn press (online first, early view)
Author Monika Wrzosek IM
Monika Wrzosek,,
- Institute of Mathematics
, Maria Ziemlańska IM
Maria Ziemlańska ,,
- Institute of Mathematics
Journal seriesCzechoslovak Mathematical Journal, ISSN 0011-4642
Issue year2018
Pages1-17
Publication size in sheets0.8
Keywords in Englishstochastic partial differential equation, stability of the method of lines, white noise, Volterra stochastic equation
DOIDOI:10.21136/CMJ.2018.0155-16
URL https://link.springer.com/content/pdf/10.21136%2FCMJ.2018.0155-16.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 09-04-2018, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 09-04-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.364 (2) - 2016=0.398 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back